# SDR HEEA073647

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,042 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Part serial: 8889
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEGMENT LIGHT INTERMITTENTLY GOES BLANK IN NR 2 POSITION. IN SHOP REPAIR.
